Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have severe headaches and increased heart rate after having a lumbar epidural steroid injection. Should I be worried?

Yesterday I had a lower lumbar epidural steroid injection. I ve had the worse headache ever & my heartbeat is racing since then. I ve had 3 already in my upper neck area. This is my 2nd one in the lower lumbar. I ve never felt this after the others. Should I be worried? I had to cancel plans due this horrible headache & racing heartbeat. It has me a little worried.
Asked On : Tue, 21 Aug 2012
Answers:  2 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to HCMForum. it appears that the symptoms have nothing to do with the injection as you have already taken them. it may due to infection of the tissues at the site of injection .
but dont worry by administering proper drugs you can be relieved of the problem.i advise you to consult your doctor who gave the injection, he will be success ful to provide the solution.
Besides i advise you some diet recomendations as avoid taking spices chillies junk foods oily foods. thanks for calling.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Prasad Akole's  Response
Dear friend, welcome to HCM.
I can see your problem after an epidural.
severe bothering headache after an epidural is uncommon.
is there fever, vomitting, nausea?
any tingling / numbness in lower limbs?
is there any ooze at the site?
headache can occur after a dural puncture i.e. puncture of the dural covering.

I would advise you not to get worried but, get evaluated by your physician to look for any warning signs.
rarely there can be bleed inside or an infection.
was a new steroid used?
I think your treating physician will answer you the best, on evaluation.

take care . and please keep me informed on what happens.
would be glad to assist. Good luck !
please rate your experience here before you close.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor